# SDR TC8A96044

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Contl Vlv
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UNABLE TO PRESSURIZE THE SYSTEM DUE FLOW CONTROL VALVES WEREN'T WORKING PROPERLY.  CHECKED FLOW CONTROL VALVES, CONNECTIONS, RESEATED C/B'S AND TESTED ON GROUND OK.
